MathSciNet Relay Station
MathSciNet bibliographic data
MR226285 42.11
Bredihina, E. A. Concerning A. N. Kolmogorov's theorem on lacunary partial sums of Fourier series. (Russian) Sibirsk. Mat. Ž. 9 1968 456–461.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement